Expansions of dense linear orders with the intermediate value property

Journal of Symbolic Logic 66 (4):1783-1790 (2001)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2694974
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,756
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Definably Complete Structures Are Not Pseudo-Enumerable.Antongiulio Fornasiero - 2011 - Archive for Mathematical Logic 50 (5):603-615.
Noetherian Varieties in Definably Complete Structures.Tamara Servi - 2008 - Logic and Analysis 1 (3-4):187-204.

Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

24 ( #212,947 of 2,177,988 )

Recent downloads (6 months)

1 ( #317,698 of 2,177,988 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums